Ballisticity of Random Walks in Random Environments on Z with Bounded Jumps

D. J. Slonim

2022, v.28, Issue 5, 659-671


We characterize ballistic behavior for general i.i.d.\ random walks in random environments on Z with bounded jumps. The two characterizations we provide do not use uniform ellipticity conditions. They are natural in the sense that they both relate to formulas for the limiting speed in the nearest-neighbor case.

Keywords: random walk, random environment, bounded jumps, ballisticity


Please log in or register to leave a comment

There are no comments yet